A quasilinear parabolic system arising in modelling of catalytic reactors

Avner Friedman*, Athanassios E. Tzavaras

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


A system of four quasilinear parabolic equations arising in modelling of catalytic reactors is studied; the system is coupled in a nonstandard way. We prove that the system has unique global solution. The asymptotic behavior (as t → ∞) is studied.

Original languageEnglish (US)
Pages (from-to)167-196
Number of pages30
JournalJournal of Differential Equations
Issue number2
StatePublished - Nov 1987

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this